# SDR BAQA086397

- Difficulty date: May 12, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 4,878 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 97A0175
- Condition: Malfunctioned
- Location: Rotor Speed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PICKUP CAUSING ERRATIC READINGS AND ENGINE LOW LIGHT. REPLACED WITH SERVICEABLE UNIT.
